# SDR DALA1154230176

- Difficulty date: September 18, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 96,051 hours, 14,212 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO SFO DUE TO THE TOWER REPORTING A BLOWN TIRE ON THE RIGHT MAIN GEAR.  EMERGENCY WAS DECLARED ON APPROACH.  MAINTENANCE FOUND THE NR 3 TIRE BLOWN AND REPLACED THE NR 3 WHEEL AND TIRE ASSEMBLY.  THE NR 3 WHEEL ANTI-SKID TRANSDUCER AND THE RIGHT MAIN GEAR WIRE HARNESS WERE REPLACED DUE TO IMPACT DAMAGE.  SYSTEM OPERATION IS NORMAL.
